RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kuznetsova, Mariya Nikolaevna

Total publications: 30 (30)
in MathSciNet: 7 (7)
in zbMATH: 4 (4)
in Web of Science: 10 (10)
in Scopus: 11 (11)
Cited articles: 13
Citations in Math-Net.Ru: 22
Citations in Web of Science: 27
Citations in Scopus: 31

Number of views:
This page:439
Abstract pages:1646
Full texts:584
References:138
Candidate of physico-mathematical sciences (2013)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 20.06.1986
Keywords: Integrable discrete models, characteristic algebras

Subject:

Method of the formal diagonalization of the discrete linear operator with a parameter, conservation laws for a nonlinear quad system, nonlinear hyperbolic equations, differential substitutions.


http://www.mathnet.ru/eng/person107955
List of publications on Google Scholar
List of publications on ZentralBlatt

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2020
1. I. T. Habibullin, M. N. Kuznetsova, “A classification algorithm for integrable two-dimensional lattices via Lie–Rinehart algebras”, Theoret. and Math. Phys., 203:1 (2020), 569–581  mathnet  crossref  crossref  isi  elib  scopus (cited: 2)
2. E. V. Ferapontov, I. T. Habibullin, M. N. Kuznetsova, V. S. Novikov, “On a class of 2D integrable lattice equations”, Journal of Mathematical Physics, 61:7 (2020), 073505 , 15 pp.  crossref  isi (cited: 1)  scopus (cited: 1)
3. I. T. Habibullin, M. N. Kuznetsova, A. U. Sakieva, “Integrability conditions for two-dimensional Toda-like equations”, Journal of Physics A: Mathematical and Theoretical, 53:39 (2020), 395203 , 25 pp.  crossref  isi  scopus

   2019
4. Ufa Math. J., 11:3 (2019), 109–131  mathnet  crossref  mathscinet  isi  scopus (cited: 3)
5. Kuznetsova M. N., Khabibullin I. T., “Kharakteristicheskie algebry v zadache klassifikatsii integriruemykh dvumerizovannykh tsepochek”, Razdel 8 - Teoriya solitonov, Elektronnye, spinovye i kvantovye protsessy v molekulyarnykh i kristallicheskikh sistemakh: Sb. tezisov dokladov i soobschenii na Vseros. konf. (Ufa, 22–25 maya 2019 g.), Izd-vo BGPU, Ufa, 2019, 117 http://conf-imcp.ru/wp-content/uploads/2019/05/
6. M. N. Poptsova, “Simmetrii odnoi periodicheskoi tsepochki”, Kompleksnyi analiz. Matematicheskaya fizika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 162, VINITI RAN, M., 2019, 80–84  mathnet (cited: 1)  mathscinet
7. I. T. Habibullin, M. N. Poptsova, “Integrable two-dimensional lattices. Characteristic Lie rings and classification”, Journal of Mathematical Sciences, 241 (2019), 396–408 https://link.springer.com/article/10.1007  crossref  scopus

   2018
8. M. N. Poptsova, I. T. Habibullin, “Algebraic properties of quasilinear two-dimensional lattices connected with integrability”, Ufa Math. J., 10:3 (2018), 86–105  mathnet  crossref  mathscinet  isi (cited: 3)  scopus (cited: 3)

   2019
9. I. T. Habibullin, M. N. Poptsova, “Integrable two-dimensional lattices. Characteristic Lie rings and classification”, Journal of Mathematical Sciences, 241:4 (2019), 396–408  mathnet  crossref  mathscinet  zmath  scopus

   2017
10. Ismagil Habibullin, Mariya Poptsova, “Classification of a Subclass of Two-Dimensional Lattices via Characteristic Lie Rings”, SIGMA, 13 (2017), 73 , 26 pp.  mathnet (cited: 4)  crossref  isi (cited: 5)  scopus (cited: 5)

   2016
11. M. N. Poptsova, I. T. Habibullin, “Symmetries and conservation laws for a two-component discrete potentiated Korteweg–de Vries equation”, Ufa Math. Journal, 8:3 (2016), 109–121  mathnet  crossref  mathscinet  isi (cited: 1)  elib  elib  scopus (cited: 1)
12. I. T. Habibullin, A. R. Khakimova and M. N. Poptsova, “On a method for constructing the Lax pairs for nonlinear integrable equations”, J. Phys. A: Math. Theor., 49:3 (2016), 035202 (to appear) , 35 pp., arXiv: 1506.02563v2  crossref  zmath  isi (cited: 7)  scopus (cited: 8)
13. I. T. Khabibullin, M. N. Poptsova, “Integriruemye dvumerizovannye tsepochki. Kharakteristicheskie koltsa Li i klassifikatsiya”, Ufimskaya mezhdunarodnaya matematicheskaya konferentsiya. Sbornik tezisov (Ufa, 27–30 sentyabrya 2016 g.), Ufa: RITs BashGU, 2016, 173–174

   2015
14. I. T. Habibullin and M. N. Poptsova, “Asymptotic diagonalization of the discrete Lax pair around singularities and conservation laws for dynamical systems”, J. Phys. A: Math. Theor., 2015, no. 48, 115203 , 37 pp., arXiv: 1408.4580v2  crossref  zmath  isi (cited: 3)  scopus (cited: 4)
15. I. T. Khabibullin, M. N. Poptsova, A. R. Khakimova, “O metode postroeniya par Laksa dlya nelineinykh integriruemykh uravnenii”, Sbornik tezisov mezhdunarodnoi nauchnoi konferentsii “Spektralnye zadachi, nelineinyi i kompleksnyi analiz” (1–3 oktyabrya 2015 g.), Bashkirskii gosudarstvennyi universitet, Ufa, 2015, 139–141  elib

   2014
16. I.T. Habibullin, M.N. Poptsova, “Asymptotic diagonalization of the Discrete Lax pair round singularities and conservation laws for dynamical systems”, Materialy mezhdunarodnoi nauchnoi konferentsii “Spektralnye zadachi, nelineinyi i kompleksnyi analiz” (24–26 sentyabrya 2014 g.), RITs BashGU, Ufa, 2014, 90

   2012
17. Mariya N. Kuznetsova, Asli Pekcan, Anatoliy V. Zhiber, “The Klein–Gordon Equation and Differential Substitutions of the Form $v=\varphi(u,u_x,u_y)$”, SIGMA, 8 (2012), 90 , 37 pp., arXiv: 1111.7255  mathnet (cited: 5)  crossref  mathscinet  isi (cited: 4)  scopus (cited: 4)
18. M. N. Kuznetsova, “On nonlinear hyperbolic differential equations related to the Klein–Gordon equation by differential substitutions”, Ufimsk. Mat. Zh., 4:3 (2012), 86–103  mathnet  mathscinet  elib
19. M. N. Kuznetsova, “Preobrazovanie Laplasa i nelineinye giperbolicheskie sistemy”, Vestnik Bashkirskogo universiteta, 17:4 (2012), 1653–1657  elib
20. M. N. Kuznetsova, A. V. Zhiber, “The Klein-Gordon equation and differential substitutions”, VI-th International conference “Solitons, collapses and turbulence: Achievements, developments and perspectives”. The conference proceedings, Russian Academy of Sciences, 2012, 141–142
21. M. N. Kuznetsova, “Nelineinye giperbolicheskie uravneniya i preobrazovanie Laplasa $n$-go poryadka”, Tezisy dokladov VI Vserossiiskoi konferentsii “Aktualnye problemy prikladnoi matematiki i mekhaniki”, posvyaschennoi pamyati akademika A.F. Sidorova (Abrau-Dyurso, 10-16 sentyabrya 2012 g.), UrO RAN, Ekaterinburg, 2012, 47–48
22. M. N. Kuznetsova, “Preobrazovanie Laplasa i nelineinye giperbolicheskie sistemy”, Fundamentalnaya matematika i ee prilozheniya v estestvoznanii: tezisy dokladov Mezhdunarodnoi shkoly-konferentsii dlya studentov, aspirantov i molodykh uchenykh (Ufa, 14–18 oktyabrya 2012 g.), RITs BashGU, Ufa, 2012, 216 (to appear)
23. M. N. Kuznetsova, Preobrazovanie Laplasa i differentsialnye podstanovki nelineinykh giperbolicheskikh uravnenii, Diss. … kand. fiz.-matem. nauk, FGBOU VPO “Ufimskii gosudarstvennyi aviatsionnyi tekhnicheskii universitet”, Ufa, 2012 , 170 pp.  elib

   2011
24. A. V. Zhiber, M. N. Kuznetsova, “Nelineinye giperbolicheskie uravneniya i differentsialnye podstanovki”, Differentsialnye uravneniya i ikh prilozheniya. Trudy Vserossiiskoi nauchnoi konferentsii s mezhdunarodnym uchastiem (Sterlitamak, 27–30 iyunya 2011 g.), Gilem, Ufa, 2011, 103–106
25. M. N. Kuznetsova, “Nelineinye giperbolicheskie sistemy uravnenii s nulevymi invariantami Laplasa”, Mezhdunarodnaya shkola-konferentsiya dlya studentov, aspirantov i molodykh uchenykh “Fundamentalnaya matematika i ee prilozheniya v estestvoznanii”. Matematika. T. 1. (Ufa, 2–6 oktyabrya 2011 g.), RITs BashGU, Ufa, 2011, 63–71

   2010
26. M. N. Kuznetsova, “Uravnenie Kleina-Gordona i differentsialnye podstanovki vida $v = \varphi(u,u_x)$”, Mezhdunarodnaya shkola-konferentsiya dlya studentov, aspirantov i molodykh uchenykh “Fundamentalnaya matematika i ee prilozheniya v estestvoznanii”. Matematika. T. 1. (Ufa, 3–7 oktyabrya 2010 g.), RITs BashGU, Ufa, 2010, 76–85

   2009
27. M. N. Kuznetsova, “Laplace transformation and nonlinear hyperbolic equations”, Ufimsk. Mat. Zh., 1:3 (2009), 87–96  mathnet  zmath  elib
28. M. N. Kuznetsova, “Laplace transformation and nonlinear hyperbolic equations”, Mezhdunarodnaya konferentsiya MOGRAN-13 “Simmetrii i tochnye resheniya differentsialnykh i integro-differentsialnykh uravnenii”. Tezisy dokladov. (Ufa, 2009 g.), UGATU, IMVTs UNTs RAN, IM UNTs RAN, 2009, 45

   2008
29. M. N. Kuznetsova, “Periodicheskaya tsepochka preobrazovanii Laplasa”, VIII regionalnaya shkola-konferentsiya dlya studentov, aspirantov i molodykh uchenykh po matematike, fizike i khimii: Tezisy dokladov. (Ufa, 2008 g.), RITs BashGU, Ufa, 2008, 187

   2007
30. M. N. Kuznetsova, “Simmetrii uravneniya ellipticheskogo sinusa”, Vserossiiskaya shkola-konferentsiya dlya studentov, aspirantov i molodykh uchenykh “Fundamentalnaya matematika i ee prilozheniya v estestvoznanii”. Matematika. Tom 2. (Ufa, 2007 g.), RITs BashGU, Ufa, 2007, 170–179

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021